MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a history/settings (diabetes management inaccurate delivery) issue.The basal delivery totals in total daily dose did not match due to the basal edit screen being accessed, and the customer making changes to the basal program.The basal history matched the active basal program settings.The bolus totals matched and all boluses were recorded as programmed.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there was an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 06-dec-2017 with the following findings: during investigation, the black box shows a unexplained loss of prime followed by a por on (b)(6) 2017 at 06:47; insulin deliveries resumed (b)(6) 2017 at 20:05.The last basal delivery was on (b)(6) 2017.The last bolus delivery was a 1.0u normal bolus on (b)(6) 2017 at 20:40.Pump was exercised for 24 hrs with a 2.0 u/hr basal rate; at end testing the basal history correctly showed 2.0 u and tdd showed 48.0 u.The tdd¿s add up correctly and reflect the users programmed basal rates.Pump passed delivery accuracy testing with no delivery defects found.Pump found to be delivering within required range and delivering accurately.No eaw¿s or delivery interruptions occurred during the testing.Unable to duplicate the complaint.Unrelated to the original complaint, battery compartment is cracked above and below the bumper pad.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6978874
Report Number2531779-2017-24863
Device Sequence Number648869
Product Code OYC
UDI-Device Identifier10840406100037
UDI-Public0110840406100037
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer10/09/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date12/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight115